VOL. 46 · NO. 1 | Spring 2002
 
VIEW ALL ABSTRACTS +
Articles
Fakhreddine Bouhkari, Michel Weber
Illinois J. Math. 46 (1), 1-21, (Spring 2002) DOI: 10.1215/ijm/1258136137
KEYWORDS: 28D99
A. Sankaranarayanan
Illinois J. Math. 46 (1), 23-43, (Spring 2002) DOI: 10.1215/ijm/1258136138
KEYWORDS: 11F66, 11M06
Jiangfeng Zhang, Jianghua Zhang
Illinois J. Math. 46 (1), 45-61, (Spring 2002) DOI: 10.1215/ijm/1258136139
KEYWORDS: 16G10
Paula B. Cohen, Alfred J. van der Poorten
Illinois J. Math. 46 (1), 63-80, (Spring 2002) DOI: 10.1215/ijm/1258136140
KEYWORDS: 11J68, 11J82
D. Drinen, M. Tomforde
Illinois J. Math. 46 (1), 81-91, (Spring 2002) DOI: 10.1215/ijm/1258136141
KEYWORDS: 46L80, 19K56, ‎46M15
Oleg Kovrijkine
Illinois J. Math. 46 (1), 93-109, (Spring 2002) DOI: 10.1215/ijm/1258136142
KEYWORDS: 42B35
Jesús Escribano
Illinois J. Math. 46 (1), 111-128, (Spring 2002) DOI: 10.1215/ijm/1258136143
KEYWORDS: 03C64
M. Casanellas, R. M. Miró-Roig
Illinois J. Math. 46 (1), 129-143, (Spring 2002) DOI: 10.1215/ijm/1258136144
KEYWORDS: 14M06, 14N20
J. Huisman
Illinois J. Math. 46 (1), 145-153, (Spring 2002) DOI: 10.1215/ijm/1258136145
KEYWORDS: 14P05, 14N10
Pedro J. Méndez-Hernández
Illinois J. Math. 46 (1), 155-163, (Spring 2002) DOI: 10.1215/ijm/1258136146
KEYWORDS: 60G40, 60G52
Gerard Walschap
Illinois J. Math. 46 (1), 165-169, (Spring 2002) DOI: 10.1215/ijm/1258136147
KEYWORDS: 57R20
Eugene Lerman
Illinois J. Math. 46 (1), 171-184, (Spring 2002) DOI: 10.1215/ijm/1258136148
KEYWORDS: 53D20, 37J05, 37J15, 53D10
Christian Mauduit, Joël Rivat, András Sárközy
Illinois J. Math. 46 (1), 185-197, (Spring 2002) DOI: 10.1215/ijm/1258136149
KEYWORDS: 11K45, 11K36
Shusen Ding, Craig A. Nolder
Illinois J. Math. 46 (1), 199-205, (Spring 2002) DOI: 10.1215/ijm/1258136150
KEYWORDS: 35J60, 31B05, 46E35, 58A10
Sandrine Grellier, Marco M. Peloso
Illinois J. Math. 46 (1), 207-232, (Spring 2002) DOI: 10.1215/ijm/1258136151
KEYWORDS: 32A35‎, 32T25, ‎46E15
Martin Hertweck
Illinois J. Math. 46 (1), 233-245, (Spring 2002) DOI: 10.1215/ijm/1258136152
KEYWORDS: 20C10, 16S34
Maria Fernanda Elbert
Illinois J. Math. 46 (1), 247-267, (Spring 2002) DOI: 10.1215/ijm/1258136153
KEYWORDS: 53C42
Reinhold Hübl
Illinois J. Math. 46 (1), 269-286, (Spring 2002) DOI: 10.1215/ijm/1258136154
KEYWORDS: 14F10, 13A30, 13N05
Lech Drewnowski, Iwo Labuda
Illinois J. Math. 46 (1), 287-318, (Spring 2002) DOI: 10.1215/ijm/1258136155
KEYWORDS: 46E40, 46E30
Josef Berger, Horst Osswald, Yeneng Sun, Jiang-Lun Wu
Illinois J. Math. 46 (1), 319-330, (Spring 2002) DOI: 10.1215/ijm/1258136156
KEYWORDS: 28E05, 03H05
Back to Top